# SDR ASAA2018091726127

- Difficulty date: September 10, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U148
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL AT BS 344 TO BS 360, LBL 11 CRACKED AT UPPER FLANGE HOLES. GROUNDED - YES. RECIEVED NEW INTERCOSTAL P/N 141A5410U148 PO: 904730.2, LOCATED, DRILLED AND DEBURRED IAW BAC DWG 141A5400 REV A.
